# SDR CALA2025022102408

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 108,192 hours, 14,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST IT WAS FOUND EMERGENCY EXIT SIGN DOES NOT COME ON DOOR 3 LEFT PERFORMED FIM TASK 33-51 TASK 803, REPLACED POWER SUPPLY AS REF TASK 33-51-06-960-803 AND BATTERY PACK AS REF TASK 33-51-06-960-802. AFTER EMERGENCY LIGHTS OPERATIONAL TEST AS REF TASK 33-51-00-710-801, SYSTEM OK, ACFT GOOD FOR FLIGHT.
